# SDR AALA20120724015

- Difficulty date: July 24, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- Aircraft time: 62,121 hours, 32,031 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin Panel
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO NUMBER ON HOLES FOUND ON INSPECTION, DOUBLER IS REQUIRED ON UPPER LEADING EDGE PER SRM 55-03-00 FIGURE 29.  INSTALLED REPAIR DOUBLER TO UPPER LEADING EDGE PANEL PER SRM 55-03-00 AND SRM 51-60-00.
